# SDR AALA20011319

- Difficulty date: June 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL CRACK AT RIVET IN TOP OF VERTICAL WEB STATION 1280.  CRACK WAS STOPPED DRILLED AND DOUBLER INSTALLED PER SRM 51-40-2 FIG 1.  (M)
